# SDR CALA2025090208377

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 76,439 hours, 13,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5045A
- Condition: Odor
- Location: Zone 100
- Part time: 796,132 hours, 711,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

2H10 IN FLIGHT HAD  VIBRATION BEHIND CA  DISPLAYS FOLLOWED BY EL ECTIC SMELL. MODERATE LOCKED FOR FIX REMOVED AND REPLACED THE FORWARD RACK EXHAUST FAN PER THE BOEING 767 AMM TASK 21-58-06-404-146. PERFORMED OPERATIONAL TEST OF THE EXHAUST FAN AND FOUND NO DEFECTS NOTED. NO EICAS STATUS MESSAGE PRESENT.
